MAUDE Adverse Event Report: LDR MÉDICAL ROI-C ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1005T
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an roi-c anchoring plate was discovered broken postoperatively after the patient started having pain.The surgeon has not yet decided if a revision will be performed.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Additional Manufacturer Narrative
Additional information in h6: component, investigation type, findings, and conclusions.Inspection the product could not be physically evaluated since it remains implanted, however x-ray photos were provided.Review of the x-rays showed that one of the anchoring plates has fractured.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient, operational, or post-op factors.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
ROI-C ANCHORING PLATE
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15523601
Report Number3004788213-2022-00072
Device Sequence Number6056261
Product Code OVE
UDI-Device Identifier03662663016971
UDI-Public(01)03662663016971(17)270101(10)856783
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC1005T
Device Lot Number856783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date10/01/2022
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale